Results 1 to 6 of 6

Thread: tablet side affects

  1. #1
    Join Date
    Nov 2008
    Location
    hervey bay queensland australia
    Posts
    1,142
    Thanks
    150
    Thanked 205 Times in 175 Posts

    Unhappy tablet side affects

    hi everyone sorry have not been in touch went away doctors orders suffering lots of side affects from prednisone puffy face and arms feet very puffy and developing brown rash over face had bad painful attack in joints about a week ago hip very bad have me on endone at the moment just so i can walk am still on high dosage of prednisone can anyone tell me does that affect your bones and how do i get rid of the fluid i am a big person alwys have been but never in my face or my legs making me feel very self concious people keep on commenting telling i need to diet more i feel very embarrassed feel like locking myself away hard to get out of bed with the pain i had been swimming while away felt good i take one step forward and 3 steps back i hate this disease sometimes feel like giving up and just staying in bed but i know i can,t let it beat me but the pain gets you down sorry just feeling sorry for myself today. anyone hope you are feeling alright bye for now kim l from aussie land.

  2. #2
    Join Date
    Jan 2008
    Location
    Oklahoma, USA
    Posts
    347
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Hang in there -

    I just wanted to offer some support. I am not on prednisone, but hopefully others here can jump in and give you some advice on the side effects, puffiness, etc. I can only imagine how frustrating and discouraging the side effects of that medicine can be. Please hang in there and don't stop living your life because of what this drug does. People can be very insensitive. Don't listen to them. (Easier said than done, I know). This drug may very well be saving your life. So, do what you can to rest, to eat right, to exercise when you feel like it - even if that means just walking laps around your house or apartment. Never give up or give in to this disease. You are worth the fight. And those people who say such ugly things? Forgive their ignorance and let go of it. Every ounce of energy you have should be focused on your healing. When you are better, you can give them a piece of your mind, if you feel the need.

    You are never alone here.

    Jana
    Life is measured not by the breaths we take, but by the moments that take our breath away.

  3. #3
    Join Date
    Dec 2008
    Location
    joliet
    Posts
    41
    Blog Entries
    1
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Smile i also hate the diease

    i'm sorry that you are down. i hate taking ped. don't give up you have family and us that care for you and understand you also .


    take care
    Maria

  4. #4
    Join Date
    Jun 2006
    Location
    Virginia
    Posts
    509
    Thanks
    0
    Thanked 15 Times in 11 Posts

    Default

    Hello! Many of us know what it is like to feel so down because of the pain. I too am on prednisone and unfortunately have been so for 19 years!!!! I'm usually on a very low dose but just a few years ago I was on 60mg for a week, then 40mg for a couple of months and then 30mg for 7 months. That was so rough!!! I had old co-workers ask me "why is your face so fat". You have to remember that ther are so many people out there that do not think before they speak. THey just don't think about it, or try to research and undersand. They are the ignorant people in the sense of not trying to understand or learn. You will always have others like that out in the world. I've had people tell me I need a tan because I'm so white. That can hurt too, but again ignorant people.

    So know that we are here for each other. When you need to feel down and tell someone about it share with us. We understand. Goodness knows I'm currently venting my frustrations and getting so much support here. My poor husband can only take so much!

    Lots of love sent your way!!!
    Diagnosed in 1990 at age 11.
    Trust in the Lord with all of your heart!

  5. #5
    Join Date
    May 2007
    Location
    Seattle, Washington, USA
    Posts
    2,998
    Thanks
    256
    Thanked 146 Times in 77 Posts

    Default

    Kim, L...life not going so good Down Under, eh?

    Regarding Prednisone, some of the side effects include retention of sodium (salt) and fluid with is what is probably happening in your legs. Have you consulted you doctor for possible edema too..to ensure it is indeed the Prednisone and not something like congestive heart failure, kidney impairment. Prednisone also causes weight gain and puffiness of the face known as moon face...

    Do you exercise, keeping swimming if you can,,,reduce salt intake, lower carbohydrate intake, that might help to relieve these symptoms...times it has help for some.

    Prednisone also increases hunger, especially for carbs... have you notice that occurring? If so, try to lower them and increase fruits and fresh green vegetables.

    How high is your dose? Have they tried to wean you to a lower dose?

    These are just ideas, suggestion and things to ask your doctor..

    Hoping for better days for you soon, Kim...hugs.

    Love,
    Oluwa
    I have Lupus. So *^#@! what.

  6. #6
    Join Date
    Jan 2009
    Location
    Sylvania,Ohio
    Posts
    1,409
    Thanks
    79
    Thanked 70 Times in 58 Posts

    Default

    Hi Kim! Sorry you arent doing well on the meds! Oluwa gave GREAT advice! I ditto that!! You just might have to alter your life a bit to deal with being on this med. Take charge of whats in YOUR POWER to help yourself through this and Im SURE it WILL make a difference! Good Luck!!!
    We Live in a MORTAL, FRAIL, IMPERFECT world in which the word "FAIR" doesn't always apply.Make EVERY MOMENT COUNT with the ones you LOVE because it can end in the blink of an eye. Love, Jeannette

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •